# SDR R61A201502230110

- Difficulty date: January 27, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210111
- Condition: Corroded
- Location: Zone 100
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON SEAT RAIL, PN 85328210 FROM X38.400 TO X236.000.  MAINTENANCE R & R SEAT RAIL IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK.
